Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Chern-Simons invariants of reductive homogeneous spaces


Author: Harold Donnelly
Journal: Trans. Amer. Math. Soc. 227 (1977), 141-164
MSC: Primary 57D20; Secondary 53C30
MathSciNet review: 0448364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The geometric characteristic classes of Chern-Simons are computed for certain connections on the canonical bundle and tangent bundle over a reductive homogeneous space. This includes globally symmetric spaces with the Levi-Civita connection of any bi-invariant metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D20, 53C30

Retrieve articles in all journals with MSC: 57D20, 53C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0448364-9
Article copyright: © Copyright 1977 American Mathematical Society